CSN Login
Members Online: 9

renal cell , return report Nexavar

hyssop
Posts: 3
Joined: Jun 2006

I joined in june and reported my husband going on Nexavar. He did react with a terrible rash and had to half the amount of Nexavar. Takes a benedryl 1/2 hour before taking pills. Is doing very very well AND the catscan showed he still had all his nodules in his lungs but ALL WERE SHRINKING !!!!!!!! We know the primary source is prayer and the Nexavar we were "forced" to go to. Coughing is somewhat annoying, but has to be. Doctor is very excited. DH went to family reunion and hit two homeruns in baseball game. Not allowed to get sun. We got him a hysterical hat at "wilderness adventure" with the shield around the back and over ears. He loves the hat. Get best sun screen through a skin doctor if your oncologist doesn't know one. Hyssop

adriaranguren
Posts: 10
Joined: May 2006

I am glad to hear your husband is doing good, my dad also got rashed all over his body and had to stop the treatment. Now he started again and is having a hard time with other side effects,he has not had an MRI after taking nexavar,are the nodules still shrinking?are they too big?sorry for asking so many questions but I am sure you will understand me,he is losing hope and doesn't believe he will make it,I know he will.Please give any updates or new suggestions.Thank you so much, God bless you!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network